# SDR UIEA2020120302523

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR BS 1912 DOOR SKIN HOLE DAMAGE EXISTING SKIN REPAIR REPLACEMENT.  REPAIRED DAMAGE AREA, IAW EI NO T2020A52M-3071 REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
